# SDR CHQA200600090

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 11,869 hours, 9,995 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009405
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 3036 - ON T/O OUT OF LGA AS PF, JUST AFTER LIFTOFF NOTED LT ROLLING TENDENCY REQ`D ABOUT HALF OF AVAILABLE RT AILERON AUTHORITY TO CORRECT, WHICH ATTRIBUTED TO A WIND GUST FROM RT CROSSWIND REPORTED BY ATIS, VERY NORMAL IN LGA.  MX FOUND RT AILERON CONTROL CABLE BROKEN AT ACT.  R&R AILERON CONTROL CABLE.  THIS ASSUMPTION WAS BOLSTERED WHEN LEFT-TURNING TENDENCY DISAPPEARED AT FASTER AIRSPEEDS AND HIGHER ALT.  NO PROBLEMS WERE NOTED ON LANDING IN SYR.  ON DEPART FROM SYR OFF RYW 28 WITH AGAIN A GUSTY RT CROSSWIND, F/O AS FLYING PILOT NOTED LT TURN, BUT NEITHER OF US THOUGHT ANYTHING OF IT BECAUSE IT SELF-CORRECTED AT HIGHER AIRSPEED AND ALT ON CLIMB-OUT.  HOWEVER, DURING LANDING FLARE IN PIT, FO SAID IT WAS
